It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-23-2011, 06:28 AM   #1
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,023
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Red face Med making me DEPRESSED...

I have been on VIIBRYD 10 mg for 3 weeks. I tried 20 mg once and was so dizzy. The last several days I have been getting more depressed and agitated. Has anyone experienced this. I am not sure if I should try the 20mg again and push thru side effects as I am afraid I will get even MORE depressed. I want to go back on Pristiq but once I went off and tried to go back on it gave me panic attacks. Why do meds do that once you go off you cant go back on?
I have a DR appointment today but would really appreciate advise! I am miserable but felt good in the begining of taking the VIIBRYD.

 
Old 12-23-2011, 07:54 AM   #2
Veteran
(female)
 
Join Date: Mar 2008
Location: Il
Posts: 323
cuddles1 HB Usercuddles1 HB Usercuddles1 HB Usercuddles1 HB Usercuddles1 HB User
Re: Med making me DEPRESSED...

I think you should try the 20mg of the viibryd. I had a lot of low days on the 10mg. . I think the 20mg is much better. Please let me know the out come of your doctor's appt. . Good luck.

 
Sponsors Lightbulb
   
Old 12-23-2011, 10:07 AM   #3
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,023
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: Med making me DEPRESSED...

Hi Cuddles, Are you still on Viibryd? I felt better at first but now really down again and snapping at everything. I took 15mg last night and will see how today to goes. I hate to up it right on Christmas so may wait till Sunday night,How long on the 20 before you felt better? Have you had any side effects?
I have headaches, occassional night sweats and a one bought of dizziness last time I tried 15mg. I do have my sex drive back!! And hoping for some weight loss but have not see that yet. Oh and some memory issues. I forget everything now Update me on your progress.

Thank you!!

 
Old 12-23-2011, 02:11 PM   #4
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,023
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: Med making me DEPRESSED...

My Dr does not want to give up in Viibryd yet. So I am going to try to get to 20mg. they now have starter packs of 10mg and 20 mg as alot of people are doing great on 20mg. I am crossing my fingers and saying my prayers this works!!
Cuddles would love an update on how long it took for you to feel better on 20 mg.

 
Old 12-23-2011, 11:24 PM   #5
Veteran
(female)
 
Join Date: Mar 2008
Location: Il
Posts: 323
cuddles1 HB Usercuddles1 HB Usercuddles1 HB Usercuddles1 HB Usercuddles1 HB User
Re: Med making me DEPRESSED...

After about a week . I notice I felt a lot better and calmer on the 20mg.. I'm still doing good. Please just give it some time. I think you will be happy for staying with it.

 
Old 12-24-2011, 08:27 AM   #6
Newbie
(female)
 
Join Date: Dec 2011
Location: Virginia
Posts: 1
jenanjames11201 HB User
Re: Med making me DEPRESSED...

Depression medicines are very strange. I have been on depression meds for about 5 years now and I have taken all different kinds. Welbutrin was the first one that I ever took and it made me very depressed and suicidal. I was fine the first few weeks I took it but after that I was more depressed. If you are having any kind of depression while taking the meds I would tell your dr and see if they can switch you to something different. It took a while for me to figure out that welbutrin wasnt right for me. Good luck at your dr's appointment. I hope they can do something to help you.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Exercise is making my depression worse! judashearts Depression 5 04-14-2009 04:14 AM
depressed husband making me depressed jmouse Depression 6 01-20-2007 08:10 AM
what if you know what is making you depressed seyzna Depression 3 08-01-2006 02:54 AM
seeking help is making me more depressed and anxious! tarcie Depression 3 09-27-2005 08:12 AM
Making friends NotUnderstood Depression 9 08-22-2005 04:44 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (10), WhistleDixie (10), cuddles1 (9), neveragain444 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 01:21 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!